Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 1, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 25, 2015, 6:41 PM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 6 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 6:41 PM CDT (23:41 UTC)
- Expired
- Mar 25, 2015, 6:47 PM CDT
- In force
- 6 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 6:53 PM CDT | TSTM WND GST 72 | Will Rogers Airport, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
190
WFUS54 KOUN 252341
TOROUN
OKC017-109-260015-
/O.NEW.KOUN.TO.W.0001.150325T2341Z-150326T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 715 PM CDT
* AT 639 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER MOORE...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
TINKER AIR FORCE BASE AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE WILL
ROGERS AIRPORT...THE FAIRGROUNDS...SMITH VILLAGE...THE CAPITOL...LAKE
ALUMA...WOODLAWN PARK...WILEY POST AIRPORT AND FOREST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
&&
LAT...LON 3538 9731 3538 9767 3537 9767 3537 9778
3544 9785 3561 9774 3567 9733
TIME...MOT...LOC 2339Z 279DEG 34KT 3534 9750
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MBS1 follow-up statement
755
WWUS54 KOUN 252347
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT WED MAR 25 2015
OKC017-109-252354-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-150326T0015Z/
OKLAHOMA OK-CANADIAN OK-
647 PM CDT WED MAR 25 2015
...THE TORNADO WARNING FOR WESTERN OKLAHOMA AND SOUTHEASTERN CANADIAN
COUNTIES IS CANCELLED...
THIS WARNING WAS ISSUED ERRONEOUSLY. A TORNADO WARNING CONTINUES FOR
NORTHERN CLEVELAND COUNTY INCLUDING MOORE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
OKLAHOMA AND CANADIAN COUNTIES.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
OKLAHOMA AND CANADIAN COUNTIES.
LAT...LON 3538 9731 3538 9767 3537 9767 3537 9778
3544 9785 3561 9774 3567 9733
TIME...MOT...LOC 2343Z 279DEG 34KT 3533 9743
$$
MBSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 25, 6:26 PM CDT, 15 minutes earlier.
Area forecast discussion, Mar 25, 6:26 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT WED MAR 25 2015
.AVIATION...
0Z TAFS... VFR/MVFR CEILINGS EXPECTED. COLD FRONT WILL CONT TO
MOVE ACROSS THE AREA THIS EVENING WITH STRONG NORTH WINDS BEHIND
THE FRONT. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE IN PARTS
OF CENTRAL AND SOUTHERN OK... AND WESTERN NORTH TEXAS THIS
EVENING... WITH STRONG AND VARIABLE WIND GUSTS AND LARGE HAIL.
&&
.PREV DISCUSSION... /ISSUED 237 PM CDT WED MAR 25 2015/
DISCUSSION...
PRIMARY ISSUE IS THE SEVERE WEATHER POTENTIAL TONIGHT. SATELLITE
SHOWS STORM DEVELOPMENT WILL LIKELY BE OCCURRING SOON. LARGE HAIL
LOOKS TO BE THE PRIMARY THREAT IN THE AREA GIVEN THE RELATIVELY
HIGH CLOUDS BASES EXPECTED. STORMS WILL BE MOST NUMEROUS ALONG THE
FRONT... BUT ISOLATED STORMS WILL BE POSSIBLE ALONG THE COLD FRONT
AS WELL. STORMS WILL LIKELY EVOLVE INTO A LINE ALONG THE COLD
FRONT AS IT BARRELS SOUTHEAST THROUGH THE AREA.
ALSO OF CONCERN ARE THE VERY STRONG NORTH WINDS EXPECTED BEHIND
THE FRONT... ESPECIALLY IN WEST CENTRAL OKLAHOMA WHERE WE UPGRADED
TO THE HIGH WIND WARNING EARLIER THIS EVENING. GUSTS OF 60 MPH
WILL CERTAINLY BE POSSIBLE. THESE WINDS WILL SLOWLY DIMINISH
EARLY THURSDAY MORNING.
COOLER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEHIND THIS FRONT
WITH A SLIGHT WARMING THIS WEEKEND. THE 12Z GFS IS MUCH MORE
AGGRESSIVE WITH PRECIPITATION EARLY NEXT WEEK WITH AN UPPER TROUGH
APPROACHING THE AREA. THIS SOLUTION IS STILL QUITE AN OUTLIER WITH
OTHER MEDIUM RANGE MODELS PERSISTING WITH NORTHWEST FLOW ALOFT...
SO HAVE NOT MADE ANY SIGNIFICANT CHANGES IN THE EXTENDED PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 43 61 40 63 / 60 0 10 0
HOBART OK 40 62 38 66 / 20 0 0 0
WICHITA FALLS TX 45 63 42 69 / 30 0 0 0
GAGE OK 33 66 36 70 / 30 0 0 0
PONCA CITY OK 38 60 36 59 / 60 10 10 0
DURANT OK 49 62 41 66 / 70 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ004>010-012-013-019-
020-025.
HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ011-014>018-024.
WIND ADVISORY FROM 1 AM TO 4 AM CDT THURSDAY FOR OKZ011-014>018-
021>024-027-033>036-038.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ026-028>032-037-
039>047-050-051.
HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ021>023-027-
033>036-038.
TX...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR TXZ083>090.
&&
11/25/25Hazardous weather outlook, Mar 25, 11:49 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE NORMAN OK 1149 AM CDT WED MAR 25 2015 OKZ004>048-050>052-TXZ083>090-261200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1149 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA. THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA. .LOCATION... THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY TO KINGFISHER TO CHICKASHA... AND NORTH OF A LINE FROM CHICKASHA TO PURCELL TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE FROM MEDFORD TO SEILING TO CLINTON TO HOBART OKLAHOMA TO VERNON AND SEYMOUR TEXAS. .TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM THROUGH MIDNIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE CONCERNS. .DISCUSSION... A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY IS MOVING NORTH THROUGH NORTHERN OKLAHOMA LATE THIS MORNING. AS THIS OCCURS INCREASING AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD ACROSS THE AREA. BY MID AFTERNOON... THIS BOUNDARY IS EXPECTED TO BE NEAR THE OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE AIRMASS TO THE SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM DEVELOPMENT NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE STORMS WILL LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND STRONG WIND GUSTS. MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS... A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO WESTERN OKLAHOMA. THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT PERIOD. .STRONG WINDS... VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT BEHIND A COLD FRONT. WINDS MAY GUST OVER 60 MPH IN SOME AREAS OF WESTERN OKLAHOMA. USE CAUTION IF TRAVELING... ESPECIALLY ON EAST- WEST ROADS. SEE WIND ADVISORY AND HIGH WIND WARNING FOR ADDITIONAL DETAILS. .FIRE WEATHER... A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING. .COLD TEMPERATURES... TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME AROUND SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS NEXT MONDAY AND TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. .26. CORRECTED TO REMOVE EXTRA WORD
In the hours before
Local storm report, Mar 25, 5:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 4 N LUTHER 35.72N 97.19W
03/25/2015 M1.75 INCH OKLAHOMA OK STORM CHASER
&&
OUNLocal storm report, Mar 25, 5:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL GUTHRIE 35.88N 97.42W
03/25/2015 E1.00 INCH LOGAN OK EMERGENCY MNGR
AT I-35 AND HIGHWAY 77
&&
OUNLocal storm report, Mar 25, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL EL RENO 35.53N 97.96W
03/25/2015 E1.75 INCH CANADIAN OK OTHER FEDERAL
0600 PM TSTM WND GST 4 NNW FORT COBB 35.15N 98.46W
03/25/2015 M60 MPH CADDO OK MESONET
&&
OUNLocal storm report, Mar 25, 6:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 11 NNW EDMOND 35.80N 97.56W
03/25/2015 E1.25 INCH LOGAN OK NWS EMPLOYEE
CHARTER OAK ROAD BETWEEN PENN AND WESTERN.
&&
OUNLocal storm report, Mar 25, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL EL RENO 35.53N 97.96W
03/25/2015 E1.25 INCH CANADIAN OK TRAINED SPOTTER
AT I-40 AND ROUTE 81
&&
OUNLocal storm report, Mar 25, 6:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 W LUTHER 35.66N 97.23W
03/25/2015 E1.00 INCH OKLAHOMA OK AMATEUR RADIO
0617 PM HAIL 4 SW BETHANY 35.47N 97.69W
03/25/2015 E1.00 INCH CANADIAN OK AMATEUR RADIO
0622 PM TSTM WND GST 3 S MUSTANG 35.35N 97.72W
03/25/2015 M73 MPH CANADIAN OK STORM CHASER
0622 PM HAIL 3 S MUSTANG 35.35N 97.72W
03/25/2015 E1.00 INCH CANADIAN OK STORM CHASER
0627 PM HAIL MUSTANG 35.39N 97.72W
03/25/2015 E1.00 INCH CANADIAN OK AMATEUR RADIO
0622 PM HAIL 4 W GRACEMONT 35.19N 98.33W
03/25/2015 E1.75 INCH CADDO OK EMERGENCY MNGR
0600 PM HAIL 4 SW EL RENO 35.49N 98.01W
03/25/2015 E2.00 INCH CANADIAN OK STORM CHASER
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:39 PM CDT | Special Weather Statement | OUN | Atoka | 21 min |
| Mar 25, 4:14 AM CDT | High Wind Watch | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more | 6 hr |
| Mar 25, 4:14 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 24 hr |
| Mar 25, 10:35 AM CDT | High Wind Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 10 more | 12 hr |
| Mar 25, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 35 min |
| Mar 25, 3:26 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| Mar 25, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| Mar 25, 4:39 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| Mar 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| Mar 25, 5:04 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 25, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 36 min |
| Mar 25, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 45 min |
| Mar 25, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 42 min |
| Mar 25, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 40 min |
| Mar 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 52 min |
| Mar 25, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 66 min |
| Mar 25, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 46 min |
| Mar 25, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 41 min |
| Mar 25, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 22 min |
| Mar 25, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 43 min |
| Mar 25, 6:43 PM CDT | Tornado Warning | OUN | Cleveland | 17 min |
| Mar 25, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 51 min |
| Mar 25, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 46 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.